# SDR DALA2018102206195

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791298) DURING INSPECTION FOUND CORROSION ON SIDEPLATE LT STATION 500A TO 500I. LT SIDEPLATE STATION 500A TO 500I WAS REPLACED PER SRM 53-30-53.
